# SDR USAA2012073000010

- Difficulty date: July 29, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 65,332 hours, 43,937 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON LANDING, ALL SMOKE DETECTORS WENT OFF FOR A FULL 5 MINUTES.  MAINTENANCE OPS CHECKED SMOKE DETECTORS PER AMM 26-14-00-501.  OPS CHECKED OK.
